# SDR USAA2011042291608

- Difficulty date: April 10, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 94,058 hours, 18,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140T011512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - CORROSION ON FORWARD CARGO PRODUCTION SPLICE FITTING AT BS 434, S35R.  REPLACED FORWARD CARGO PRODUCTION SPLICE FITTING AT BS 434, S35R IAW B767 SRM 51-40-02.
